# SDR CALA0500043

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N11656
- Make and model: Boeing 737524
- Aircraft serial: 28917
- Aircraft time: 18,540 hours, 9,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY EXIT LIGHT AT OVERWING HATCHES FAILED TO REMAIN ILLUMINATED WHEN ACTIVATED DURING TEST.  THE BATTERY PACK FOR ZONE UNDER LT OVERWING EXIT WAS REMOVED AND REPLACED IAW SRM 33-51-51.
